# SDR SWAA076323

- Difficulty date: December 17, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 55,898 hours, 38,410 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: REP4HEB
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, RT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED CONTROL ROD BEARING PER MM.
